The game chromatic index of some trees with maximum degree four and adjacent degree-four vertices

Wai Lam FONG, Wai Hong CHAN, Ge NONG

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We prove that the game chromatic index of trees of maximum degree 4 with every 4-vertex (degree-four vertex) being adjacent to at most one 4-vertex does not exceed 5. This relaxes the assumption that the trees do not contain adjacent 4-vertices in the result of Chan and Nong (Discrete Appl Math 170:1–6, 2014). Copyright © 2018 Springer Science+Business Media, LLC, part of Springer Nature.
Original languageEnglish
Pages (from-to)1-12
JournalJournal of Combinatorial Optimization
Volume36
Issue number1
Early online dateMar 2018
DOIs
Publication statusPublished - 2018

Fingerprint

Chromatic Index
Maximum Degree
Adjacent
Game
Vertex Degree
Vertex of a graph
Industry
Exceed
Business

Citation

Fong, W. L., Chan, W. H., & Nong, G. (2018). The game chromatic index of some trees with maximum degree four and adjacent degree-four vertices. Journal of Combinatorial Optimization, 36(1), 1-12. doi: 10.1007/s10878-018-0277-7

Keywords

  • Game chromatic index
  • Tree
  • Graph coloring game
  • Game chromatic number
  • PG student publication